Alert archive / Alabama / Freeze Warnings in 2009

Freeze Warning 3, NWS Mobile, AL

November 26, 200910 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this freeze warning at Nov 26, 2009, 4:55 AM CST for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Nov 27, 2009, 2:00 AM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2009, 4:55 AM CST (10:55 UTC)
In effect from
Nov 27, 2009, 2:00 AM CST
Expired
Nov 27, 2009, 7:00 AM CST
In force
5 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1852 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMOB 261055
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
455 AM CST THU NOV 26 2009

...A FREEZE WARNING IS IN EFFECT FOR EARLY FRIDAY MORNING ACROSS
INTERIOR SOUTHEAST MISSISSIPPI...SOUTH AND SOUTHWEST ALABAMA AND THE
FLORIDA PANHANDLE GENERALLY NORTH OF INTERSTATE 10...

.A COOL AIR MASS OVER THE AREA THIS MORNING WILL BE REINFORCED LATER
THIS AFTERNOON  AS HIGH PRESSURE CONTINUES TO ADVANCE EAST INTO THE AREA.
FREEZING TEMPERATURES ARE POSSIBLE BY FRIDAY MORNING AS THE COLD AIR
SINKS DEEPER INTO THE REGION. FORECAST FRIDAY MORNING LOW
TEMPERATURES ARE NEAR OR JUST BELOW FREEZING GENERALLY NORTH OF A
CRESTVIEW...MOBILE...WIGGINS LINE.

ALZ063-064-FLZ002-004-006-261200-
/O.CAN.KMOB.FR.Y.0004.091127T0800Z-091127T1300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...PACE...MILTON...WRIGHT...SEMINOLE...EGLIN AFB...
VALPARAISO
455 AM CST THU NOV 26 2009

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FROST
ADVISORY. 

THE AIR MASS IS EXPECTED TO BE TOO DRY FOR FROST TO FORM TONIGHT.
THERE MAY BE SOME PATCHY FROST IN SHELTERED AREAS AWAY FROM THE WIND.

$$

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-261900-
/O.UPG.KMOB.FZ.A.0004.091127T0800Z-091127T1300Z/
/O.NEW.KMOB.FZ.W.0003.091127T0800Z-091127T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
455 AM CST THU NOV 26 2009

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING A FEW HOURS AFTER
MIDNIGHT AND PERSIST UNTIL AROUND SUNRISE FRIDAY FOR THE AREA
GENERALLY NORTH OF INTERSTATE 10 FROM CRESTVIEW TO MOBILE AND FROM
MOBILE TO STONE COUNTY MISSISSIPPI. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS LOW TEMPERATURES ARE EXPECTED TO BE AT OR
BELOW FREEZING FOR 3 TO 5 HOURS. THESE CONDITIONS WILL HARM OR KILL
COLD SENSITIVE CROPS...VEGETATION AND TROPICAL PLANTS LEFT UNPROTECTED.

&&

$$
3 follow-up statements
000 
WWUS74 KMOB 261901
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
101 PM CST THU NOV 26 2009

...A FREEZE WARNING IS IN EFFECT FOR EARLY FRIDAY MORNING ACROSS
INTERIOR SOUTHEAST MISSISSIPPI...SOUTH AND SOUTHWEST ALABAMA AND
THE FLORIDA PANHANDLE GENERALLY NORTH OF INTERSTATE 10...

.COOL AIR OVER THE REGION WILL BE REINFORCED LATER THIS AFTERNOON AS
A HIGH CONTINUES TO MOVE EAST INTO THE AREA. FREEZING TEMPERATURES
ARE POSSIBLE BY FRIDAY MORNING AS THE COLD AIR SINKS DEEPER INTO THE
REGION. FORECAST FRIDAY MORNING LOWS ARE NEAR OR JUST BELOW FREEZING
GENERALLY NORTH OF A LINE FROM CRESTVIEW FLORIDA TO MOBILE TO WIGGINS
MISSISSIPPI.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-270315-
/O.CON.KMOB.FZ.W.0003.091127T0800Z-091127T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
101 PM CST THU NOV 26 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM CST
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY. 

TEMPERATURES WILL FALL BELOW FREEZING A FEW HOURS AFTER MIDNIGHT AND
PERSIST UNTIL AROUND SUNRISE FRIDAY FOR THE AREA GENERALLY NORTH OF
INTERSTATE 10...OR NORTH OF A LINE FROM CRESTVIEW FLORIDA TO MOBILE
TO WIGGINS MISSISSIPPI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS LOW TEMPERATURES ARE EXPECTED TO BE AT OR
BELOW FREEZING FOR 3 TO 5 HOURS. THESE CONDITIONS WILL HARM OR KILL
COLD SENSITIVE CROPS...VEGETATION AND TROPICAL PLANTS LEFT
UNPROTECTED.

&&

$$
000 
WWUS74 KMOB 262117
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CST THU NOV 26 2009

...A FREEZE WARNING IS IN EFFECT FOR EARLY FRIDAY MORNING ACROSS
INTERIOR SOUTHEAST MISSISSIPPI...SOUTH AND SOUTHWEST ALABAMA AND
THE FLORIDA PANHANDLE GENERALLY NORTH OF INTERSTATE 10...

.COOL AIR OVER THE REGION WILL BE REINFORCED LATER THIS AFTERNOON
AS A HIGH CONTINUES TO MOVE EAST INTO THE AREA. FREEZING
TEMPERATURES ARE POSSIBLE SHORTLY AFTER MIDNIGHT TONIGHT AND FRIDAY
MORNING AS THE COLD AIR SINKS DEEPER INTO THE REGION. FORECAST FRIDAY
MORNING LOWS ARE NEAR OR JUST BELOW FREEZING GENERALLY NORTH OF A
LINE FROM CRESTVIEW FLORIDA TO MOBILE TO WIGGINS MISSISSIPPI.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-270530-
/O.CON.KMOB.FZ.W.0003.091127T0800Z-091127T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
317 PM CST THU NOV 26 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM CST
FRIDAY ACROSS INTERIOR SOUTHEAST MISSISSIPPI...SOUTH AND SOUTHWEST 
ALABAMA AND THE FLORIDA PANHANDLE GENERALLY NORTH OF INTERSTATE 10...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY. 

TEMPERATURES WILL FALL BELOW FREEZING SHORTLY AFTER MIDNIGHT
AND PERSIST UNTIL AROUND SUNRISE FRIDAY FOR THE AREA GENERALLY
NORTH OF INTERSTATE 10...OR NORTH OF A LINE FROM CRESTVIEW
FLORIDA TO MOBILE TO WIGGINS MISSISSIPPI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS LOW TEMPERATURES ARE EXPECTED TO BE AT OR
BELOW FREEZING FOR 3 TO 5 HOURS. THESE CONDITIONS WILL HARM OR
KILL COLD SENSITIVE CROPS...VEGETATION AND TROPICAL PLANTS LEFT
UNPROTECTED.

&&

$$
000 
WWUS74 KMOB 270442
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1042 PM CST THU NOV 26 2009

...A FREEZE WARNING IS IN EFFECT LATE TONIGHT INTO EARLY FRIDAY
MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI AND THE PORTIONS OF SOUTH
CENTRAL AND SOUTHWEST ALABAMA AND THE FLORIDA PANHANDLE GENERALLY
NORTH OF INTERSTATE 10...

.COLD HIGH PRESSURE WILL BUILD INTO THE REGION WITH TEMPERATURES
DROPPING TO FREEZING OR JUST BELOW FREEZING LATE TONIGHT GENERALLY
NORTH OF A LINE FROM CRESTVIEW FLORIDA TO MOBILE ALABAMA TO WIGGINS
MISSISSIPPI. TEMPERATURES WILL RISE ABOVE FREEZING BY AROUND 7 AM.

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-271300-
/O.CON.KMOB.FZ.W.0003.091127T0800Z-091127T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
1042 PM CST THU NOV 26 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM CST
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM CST FRIDAY. 

TEMPERATURES WILL DROP TO FREEZING OR JUST BELOW FREEZING LATE
TONIGHT GENERALLY NORTH OF A LINE FROM CRESTVIEW FLORIDA TO MOBILE
ALABAMA TO WIGGINS MISSISSIPPI. TEMPERATURES WILL RISE ABOVE FREEZING
BY AROUND 7 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS LOW TEMPERATURES ARE EXPECTED TO BE AT OR
BELOW FREEZING FOR 3 TO 5 HOURS. THESE CONDITIONS WILL HARM OR KILL
COLD SENSITIVE CROPS...VEGETATION AND TROPICAL PLANTS LEFT
UNPROTECTED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 25, 9:54 PM CST, 7 hours 1 minute earlier.

Area forecast discussion, Nov 25, 9:54 PM CST, 7 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
954 PM CST WED NOV 25 2009

.MARINE...BASED OFF LATEST OBSERVATIONS AND LOCAL HI RES MODEL
GUIDANCE...HAVE INCREASED WINDS FOR THE REST OF THE NIGHT. GENERALLY
LOOKING AT WINDS INCREASING TO AROUND 15 KT OVER BAYS AND NEARSHORE
WATERS TO 15 TO 20 KT WELL OFFSHORE. A REINFORCING SHOT OF COLD AIR
MOVES THROUGH BY TOMORROW AFTERNOON...AND MARINE WINDS WILL INCREASE
IN RESPONSE. LOOKS LIKE SMALL CRAFT ADVISORY WILL BE NEEDED FOR AT
LEAST THE OFFSHORE WATERS BUT STILL SOME UNCERTAINTY FOR MOBILE BAY.
ALSO A TOUGH CALL ON EXACTLY WHEN ADVISORY CONDITIONS WILL BEGIN
(LATE AFTN OR EVENING.) GIVEN SOME LINGERING UNCERTAINTY...WILL HOLD
OFF ON ISSUING THE ADVISORY WITH THE EVENING PACKAGE AND LET THE
OVERNIGHT SHIFT THOROUGHLY REVIEW THE BRAND NEW GUIDANCE TO PIN DOWN
LOCATION/TIMING. ALSO MADE SOME ADJUSTMENTS FOR THE LAST HALF OF THE
HOLIDAY WEEKEND. WHILE ONSHORE FLOW WILL STRENGTHEN LATE SUNDAY INTO
MONDAY WITH A STORM SYSTEM DEVELOPING TO THE WEST...A LOT OF
UNCERTAINTY EXISTS WITH THE STRENGTH OF THE SYSTEM THIS FAR
OUT...WHICH WILL ULTIMATELY DETERMINE STRENGTH OF WINDS/BUILDING
SEAS. THUS...HAVE GONE A LITTLE MORE CONSERVATIVE FOR NOW UNTIL THIS
UNCERTAINTY CAN BE RESOLVED. 34/JFB

&&

.AVIATION...
00Z TAF CYCLE.
VFR CONDITIONS THROUGH THE FORECAST PERIOD. BREEZY CONDITIONS WILL
DEVELOP DURING THE DAY THURSDAY AS THE LOW LEVELS OF THE ATMOSPHERE
BECOME DEEPLY MIXED WITH STRONGER WINDS PRESENT ATOP THE MIXED
LAYER. EXPECT FREQUENT GUSTS UP TO 20 KT THROUGH MUCH OF THE
DAY...WITH WINDS DIMINISHING IN THE LATE AFTERNOON. 34/JFB

/PREVIOUS DISCUSSION/

.SHORT TERM...(TONIGHT THROUGH SATURDAY)...AN UPPER LEVEL LONG WAVE
TROUGH AND A STRONG SURFACE HIGH OVER THE SOUTHERN PLAINS WILL
PROVIDE US WITH A COOL...DRY WEATHER PATTERN FOR THE NEXT COUPLE OF
DAYS. TEMPERATURES WILL TREND FIVE TO TEN DEGREES BELOW
CLIMATOLOGICAL NORMS THROUGH THE PERIOD.  A SECONDARY SURGE OF
COLDER TEMPERATURES TO PUSH SOUTHWARD ACROSS THE AREA TOMORROW
MORNING CREATING BREEZY NORTHERLY WINDS ALONG THE COASTLINE AND
DROPPING TEMPERATURES LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING
TO NEAR AND BELOW THE FREEZING MARK AT INLAND SITES. SITES WITHIN
COASTAL COUNTIES INLAND OF THE COAST WILL BECOME SUSCEPTIBLE TO
FROST AS TEMPERATURES FALL INTO THE MID 30S. /08 JVW

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)...BY SATURDAY AN UPPER
LEVEL RIDGE IS BUILDING OVER THE REGION AND THE SURFACE HIGH HAS
PUSHED EAST ALLOWING WARM AIR ADVECTION ALOFT AND THE DEVELOPMENT OF
AN EAST TO SOUTHEAST SURFACE FLOW.  TEMPERATURES WILL MODERATE WITH
HIGHS TRENDING TOWARD NORMAL.  RETURN FLOW IS FIRMLY ESTABLISHED BY
SUNDAY AND TEMPERATURES WILL TREND A LITTLE WARMER THAN NORMAL
THROUGH MONDAY.  THE CHANCE FOR SHOWERS AND THUNDERSTORMS INCREASES
SUNDAY NIGHT AS ANOTHER COLD FRONT APPROACHES.  THE STRONGEST
STORMS...POSSIBLY SEVERE...STILL APPEAR MOST LIKELY MONDAY AFTERNOON
THROUGH MONDAY NIGHT.  SHOWERS AND OCNL THUNDERSTORMS ARE STILL
POSSIBLE EVEN AFTER FRONTAL PASSAGE THROUGH WEDNESDAY AS A
DEEP...UPPER LEVEL LOW IN THE SOUTHERN SPLIT CONTINUES TO INFLUENCE
AREA WEATHER. /08 JVW

&&

.FIRE WEATHER...A STRONG SURFACE HIGH PRESSURE SYSTEM WILL PROVIDE
NORTHERLY WINDS AND A COOL...DRY WEATHER PATTERN FOR THE NEXT
SEVERAL DAYS.   RELATIVE HUMIDITIES WILL FALL INTO THE LOW TO MID
30S THURSDAY AND FRIDAY AFTERNOONS.  HUMIDITIES SHOULD DROP BELOW
CRITICAL THRESHOLDS THURSDAY AND FRIDAY AFTERNOON OVER THE WESTERN
FLORIDA PANHANDLE BUT THEY ARE NOT EXPECTED TO BE OF LONG ENOUGH
DURATION TO WARRANT A WATCH OR WARNING AT THIS TIME. /08 JVW

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      40  61  33  60 /  05  05  00  00
PENSACOLA   43  62  41  62 /  05  05  05  00
DESTIN      49  62  47  62 /  05  05  05  00
EVERGREEN   36  60  32  60 /  05  05  05  00
WAYNESBORO  35  59  30  59 /  05  05  00  00
CAMDEN      37  59  33  58 /  05  05  05  00
CRESTVIEW   38  63  32  61 /  05  05  05  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FROST ADVISORY FROM 2 AM FRIDAY TO 7 AM FRIDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.

     FREEZE WATCH FROM 2 AM FRIDAY TO 7 AM FRIDAY FOR THE FOLLOWING
     ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
     MOBILE...WASHINGTON...AND WILCOX.

FL...FREEZE WATCH FROM 2 AM FRIDAY TO 7 AM FRIDAY FOR THE FOLLOWING
     ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
     ROSA.

     FROST ADVISORY FROM 2 AM FRIDAY TO 7 AM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
     COASTAL SANTA ROSA.

MS...FREEZE WATCH FROM 2 AM FRIDAY TO 7 AM FRIDAY FOR THE FOLLOWING
     ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...NONE.
&&
Hazardous weather outlook, Nov 25, 10:56 PM CST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1056 PM CST WED NOV 25 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-270500-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1056 PM CST WED NOV 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

WINDS WILL CONTINUE TO INCREASE ACROSS THE MARINE AREA THROUGH
THURSDAY...CLIMBING INTO THE 15 TO 20 KNOT RANGE. SMALL CRAFT SHOULD
EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

A FREEZE WATCH IS IN EFFECT FOR EARLY FRIDAY MORNING ACROSS INTERIOR
SOUTHEAST MISSISSIPPI...AS WELL AS INLAND SOUTHWEST ALABAMA AND THE
FLORIDA PANHANDLE. A FROST ADVISORY IS IN EFFECT FOR EARLY FRIDAY
MORNING ACROSS THE COASTAL REGIONS SOUTHWEST ALABAMA AND FLORIDA.

A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED OVER THE OFFSHORE
WATERS THURSDAY NIGHT WITH WINDS INCREASING TO NEAR 20 KNOTS AND
SEAS BUILDING TO 5 TO 7 FEET WELL OFFSHORE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 1:44 PM CSTRed Flag WarningMOB4 hr
Nov 26, 1:57 PM CSTFire Weather WatchMOB16 hr
Nov 26, 4:24 AM CSTSmall Craft AdvisoryMOB25 hr

Nearby

Freeze Warnings in Alabama, 2009Freeze Warnings in Mississippi, 2009Freeze Warnings in Florida, 2009Every freeze warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.